# SDR DL767991756

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107DL
- Make and model: Boeing 767232
- Aircraft serial: 22219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33413
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND DURING HMV, ON THE LOWER LOBE FUSELAGE SKIN AFT OF THE L2 DOOR OPENING AT STA 1555 AND 1560 BETWEEN STRINGERS 21L AND 22L.  EXTERNAL DOUBLER/TRIPLER INSTALLED PER ER/A 333345-14 REV A.
